MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1020009
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
An everflo oxygen concentrator was returned to a third party service center for evaluation.There was no report of patient harm or injury.During the evaluation of the device at a third party service center, thermal damage to the power cord was observed.The power cord was replaced to address the issue.

Brand Name
EVERFLO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7889649
Report Number1040777-2018-00037
Device Sequence Number13912569
Product Code CAW
UDI-Device Identifier00606959032583
UDI-Public00606959032583
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1020009
Device Catalogue Number1020009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1